3 doctors weighed in:
If I got spider veins while on Depo-Provera shots. Will they fade after I stop depo?
3 doctors weighed in

Dr. Craig Schwartz
Phlebology
2 doctors agree
In brief: Probably Not
Although spider veins may have appeared while taking these shots, it doesn't necessarily mean they were the cause of their development.
While hormonal influences do play a role in vein issues, stopping the shots is not likely to make the veins disappear. General rule is once they're there, they are there, and must be treated to resolve, which is easily done by a combination of laser and injection.

In brief: Probably Not
Although spider veins may have appeared while taking these shots, it doesn't necessarily mean they were the cause of their development.
While hormonal influences do play a role in vein issues, stopping the shots is not likely to make the veins disappear. General rule is once they're there, they are there, and must be treated to resolve, which is easily done by a combination of laser and injection.
Dr. Craig Schwartz
Dr. Craig Schwartz
Thank
Dr. Ted King
Phlebology
In brief: Sometimes
Many times the spider veins that are caused by hormones will improve when the increased hormone levels go back to normal.
The bad news is that it is common for only partial improvement to occur. The good news is that these veins can still be treated with sclerotherapy is they don't go away completely.

In brief: Sometimes
Many times the spider veins that are caused by hormones will improve when the increased hormone levels go back to normal.
The bad news is that it is common for only partial improvement to occur. The good news is that these veins can still be treated with sclerotherapy is they don't go away completely.
Dr. Ted King
Dr. Ted King
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors